Alert archive / Virginia / Flash Flood Warnings in 2008
Flash Flood Warning 1, NWS Wakefield, VA
NWS Wakefield, VA issued this flash flood warning at Apr 21, 2008, 10:36 AM EDT for 7 counties in Virginia; 4 counties in North Carolina. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 21, 2008, 10:36 AM EDT (14:36 UTC)
- Expired
- Apr 21, 2008, 7:30 PM EDT
- In force
- 9 hr
- Issued by
- NWS Wakefield, VA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Camden County, NC, Currituck County, NC, Gates County, NC, Pasquotank County, NC, City of Chesapeake, VA, City of Norfolk, VA, City of Portsmouth, VA, City of Suffolk, VA, City of Virginia Beach, VA, Isle of Wight County, VA, Southampton County, VA
The radar
The Norfolk radar (KAKQ), 67 km from the middle of the area, began a volume at 14:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 2.6 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 420 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 1009 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 96 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this flash flood warning went out at Apr 21, 10:20 AM EDT, 16 minutes earlier.
Area forecast discussion, Apr 21, 10:20 AM EDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WAKEFIELD VA
1020 AM EDT MON APR 21 2008
.SYNOPSIS...
LOW PRESSURE WILL CONTINUE TO SLOWLY DRIFT SOUTHEAST ACROSS NORTH
CAROLINA TODAY...THEN OFFSHORE TONIGHT THROUGH TUESDAY. THIS
PATTERN WILL KEEP WIDESPREAD RAINS ACROSS THE AREA INTO TUESDAY
MORNING...WITH CLOUDY COOL CONDITIONS CONTINUING INTO WEDNESDAY
MORNING. DRIER...WARMER WEATHER RETURNS THURSDAY AND FRIDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
MODERATE TO HEAVY RAIN BANDS WITH ISOLATED EMBEDDED THUNDERSTORMS
CONTINUE TO ROTATE AROUND THE UPPER LEVEL LOW CENTERED OVER
EAST-CENTRAL NC. THE LOW WILL CONTINUE TO INCH TOWARDS THE NC
COAST THROUGH THE DAY. EXTENDED THE FLASH FLOOD WATCH THROUGH 8 PM
THIS EVENING DUE THE SLOW MOVEMENT OF THE LOW AND THE CONTINUING
MOD/HVY RAIN. STILL EXPECT THE BULK OF THE RAIN TO SHIFT SWD INTO
NE NC LATER. HI TEMPS IN THE UPR 50S TO LWR 60S.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY/...
LLVL FLO RMNS ONSHR TNGT THROUGH WED MRNG. EVEN THOUGH RA DCRSS IN
CVRG/INTENSITY TNGT/TUE...RMNG CLDY/COOL THRUT THE RGN. SOME
DRYING FM THE NE COULD REACH PARTS OF ERN SHR LT TUE/TUE NGT...B4
SPRDG SW ACRS REST OF THE FA ON WED. LO TEMPS TNGT FM THE UPR 40S
TO MID 50S...HI TEMPS TUE IN THE 60S. WDSPRD LO CIGS LINGER TUE
NGT...THOUGH AT LEAST PARTIAL CLRG PSBL FOR XTRM ERN SXNS OF
VA/LWR MD ERN SHR. SFC HI PRES BUILDS INTO THE RGN FM THE NE ON
WED...EVENTUALLY LEADING TO INCRSG SUNSHINE AS DAY PROGRESSES.
RDGS BACK TO NR 70 FOR MANY LCTNS AWAY FM THE CST (LWR 60S AT THE
BCHS).
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
DRY CONDS CONTG THU/FRI...THOUGH A WKNG CDFNT ENTERS/THEN DSPTS
OVR THE FA. TEMPS RISE WELL INTO THE 70S THU/FRI EXCEPT FOR
COOLER CONDITIONS ALONG THE IMMEDIATE COASTAL ZONES WITH CONTINUED
EASTERLY LOW LVL FLOW. RIDGING BREAKS DOWN FRI NGT/SAT IN RESPONSE
TO ANOTHER DEEP TROUGH/CUTOFF LOW MVG INTO THE GRT LAKES. HAVE
BROADBRUSHED ENTIRE AREA W/ 30% POPS FOR SHWRS/TSTMS SAT. KEEPING
SUNDAY DRY AT THIS PT AS FRONT MOVES SE AND OFF THE COAST.
&&
.AVIATION /14Z MONDAY THROUGH FRIDAY/...
IFR/MVFR CIGS TO BEGIN THE PERIOD...IN ASSN WITH UPR LOW ORIENTED
JUST TO THE SOUTH OF THE AREA. LATEST GUIDANCE CONTS TO SUGGEST
IFR/MVFR CIGS/ HI END MVFR VSBYS ACROSS AREA AS WINDS SHIFT TO
EAST/ONSHORE FLOW.
ONSHORE FLOW (E/NE) CONT THRU AT LEAST ERY WED. AS A RESULT... CONDS
SLO TO IMPROVE ACRS AREA TERMINALS THRU MIDWEEK...AS UPR LVL LO PRES
SLOWLY SLIDES AWAY FM RGN. GRADUAL CLEARING IS EXPECTED BY LATER
WEDNESDAY INTO THE LATTER HALF OF THE WEEK.
&&
.MARINE...
SCA FLAGS REMAIN FLYING FOR ALL MARINE ZNS THRU TUESDAY AFTN.
PERSISTENT EASTERLY FLOW WL ALLOW FOR BUILDING SEAS...ESPECIALLY
ACRS NRN COASTAL WTRS. LATEST MODEL DEPICTION OF SFC HIGH ANCHORED
ACRS EASTERN NEW ENGLAND STILL SUGGESTS GOING WITH A BIT MORE WIND
THAN MODELS ARE CURRENTLY SHOWING. ACCORDINGLY...WL REMAIN ARND 20
KTS W/ GUSTS TO 30 KT AND SEAS COMING UP TO 8-9 FT NRN CSTL
WTRS...6-8 FT ACRS SOUTH WHERE TRACK OF THE LOW MAY KEEP WINDS A BIT
LOWER. SCA CONDITIONS (SEAS) LK TO CONTINUE THROUGH AT LEAST WED NGT
ON COASTAL WATERS.
&&
.TIDES/COASTAL FLOODING...
AFTER LOOKING AT LATEST OBS...AND WITH HIGHER TIDE CYCLE EXPECTED
THIS EVENING...DECIDED TO ISSUE A COASTAL FLOOD STATEMENT FOR
TODAY. NOT EXPECTING WIDE SPREAD COASTAL FLOODING ATTM...RATHER
JUST SOME SPORADIC MINOR FLOODING IN THE USUAL NE FACING
SHORELINE LOCALES. SEE WBCCFWAKQ FOR DETAILS.
NGM BASED ECS GUIDANCE CONTINUES TO POINT TOWARDS POSSIBLE MINOR
COASTAL FLOODING OVER NE FACING SHORELINES...STARTING WITH HI TIDE
CYCLES TNGT. GFS GUIDANCE (SSE) WOULD INDICATE A LITTLE LESS. TIDES
FORECAST TO RUN 1.5 TO 2 FT ABV NORMAL TONIGHT/ERY TUE...ESP ACRS
SRN BAY AND COASTAL WATERS.
&&
.CLIMATE...
RCRD REPORT SENT FOR RIC...RAINFALL OF 3.35 IN ON SUN BROKE
DAILY...FINALLY BROUGHT YRLY TOTAL SLGTLY ABV NRML. NEED SOME OF
THE MOD/HVY RA TDA TO FALL OVR SE VA/NE NC...WHR DEFICITS RUN NRLY
4 IN AT ORF...7.5 IN AT ECG.
&&
.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
NC...FLASH FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR NCZ012>017-
030>032-102.
VA...FLASH FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR VAZ070-
079>082-087>098.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT WEDNESDAY FOR ANZ650-652-
654-656-658.
SMALL CRAFT ADVISORY UNTIL 6 PM EDT TUESDAY FOR ANZ630>633.
&&
SYNOPSIS...ALB/JRL
NEAR TERM...ALB/JRL
SHORT TERM...ALB
LONG TERM...LKB
AVIATION...MAM
MARINE...MAM
TIDES/COASTAL FLOODING...MAM
CLIMATE...ALBHazardous weather outlook, Apr 21, 10:33 AM EDT, 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WAKEFIELD VA 1033 AM EDT MON APR 21 2008 ANZ650-652-654-656-658-221445- COASTAL WATERS FROM FENWICK ISLAND DE TO CHINCOTEAGUE VA OUT 20 NM- COASTAL WATERS FROM CHINCOTEAGUE TO PARRAMORE ISLAND VA OUT 20 NM- COASTAL WATERS FROM PARRAMORE ISLAND TO CAPE CHARLES LIGHT VA OUT 20 NM- COASTAL WATERS FROM CAPE CHARLES LIGHT VA TO NC VA BORDER OUT 20 NM- COASTAL WATERS FROM NC VA BORDER TO CURRITUCK BEACH LIGHT NC OUT 20 NM- 1033 AM EDT MON APR 21 2008 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MID ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ021>025-VAZ048-049-060>069-071>078-083>086-099-100-221445- DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES- FLUVANNA-LOUISA-PRINCE EDWARD-CUMBERLAND-GOOCHLAND-HANOVER-CAROLINE- MECKLENBURG-LUNENBURG-NOTTOWAY-AMELIA-POWHATAN-HENRICO-KING WILLIAM- KING AND QUEEN-ESSEX-WESTMORELAND-RICHMOND-NORTHUMBERLAND-LANCASTER- NEW KENT-GLOUCESTER-MIDDLESEX-MATHEWS-ACCOMACK-NORTHAMPTON VA- 1033 AM EDT MON APR 21 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF MARYLAND...CENTRAL VIRGINIA...EAST CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA...THE EASTERN SHORE OF VIRGINIA...THE MIDDLE PENINSULA OF VIRGINIA...THE NORTHERN NECK OF VIRGINIA AND THE PIEDMONT OF CENTRAL VIRGINIA. .DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ012>017-030>032-102-VAZ070-079>082-087>098-221445- NORTHAMPTON NC-HERTFORD-GATES-PASQUOTANK-CAMDEN-INLAND CURRITUCK- BERTIE-CHOWAN-PERQUIMANS-OUTER BANKS CURRITUCK-CHESTERFIELD- BRUNSWICK-DINWIDDIE-PRINCE GEORGE-CHARLES CITY-GREENSVILLE-SUSSEX- SURRY-JAMES CITY-YORK-SOUTHAMPTON-ISLE OF WIGHT-NEWPORT NEWS/HAMPTON- NORFOLK/PORTSMOUTH-SUFFOLK-CHESAPEAKE-VIRGINIA BEACH- 1033 AM EDT MON APR 21 2008 ...FLASH FLOOD WATCH IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL NORTHEAST NORTH CAROLINA...INTERIOR NORTHEAST NORTH CAROLINA...THE NORTHERN OUTER BANKS OF NORTH CAROLINA...CENTRAL VIRGINIA...EAST CENTRAL VIRGINIA...INTERIOR SOUTHEAST VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTH HAMPTON ROADS VIRGINIA AND THE PENINSULA OF SOUTHEAST VIRGINIA. .DAY ONE...TODAY AND TONIGHT... PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS. ANZ630>633-221445- CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT VA- CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT VA- CHESAPEAKE BAY FROM NEW POINT COMFORT TO CAPE HENRY VA- CURRITUCK SOUND- 1033 AM EDT MON APR 21 2008 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL CHESAPEAKE BAY...THE SOUTHERN CHESAPEAKE BAY AND CURRITUCK SOUND. .DAY ONE...TODAY AND TONIGHT... PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEWITSKY
In the hours before
Special weather statement, Apr 21, 8:45 AM EDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WAKEFIELD VA 845 AM EDT MON APR 21 2008 NCZ013>016-030>032-VAZ088-089-092-093-096-097-211500- HERTFORD-GATES-PASQUOTANK-CAMDEN-BERTIE-CHOWAN-PERQUIMANS-SUSSEX- SURRY-SOUTHAMPTON-ISLE OF WIGHT-SUFFOLK-CHESAPEAKE- INCLUDING THE CITIES OF...AHOSKIE...ELIZABETH CITY...EDENTON... WAKEFIELD...FRANKLIN 845 AM EDT MON APR 21 2008 ...SHOWERS AND SCATTERED THUNDERSTORMS WILL BRING ADDITIONAL HEAVY RAINS... AT 835 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED WIDESPREAD SHOWERS AND EMBEDDED THUNDERSTORMS EXTENDING FROM FAR NORTHEAST NORTH CAROLINA NORTH OF ALBEMARLE SOUND AND WEST OF CURRITUCK COUNTY...TO PORTIONS OF THE TIDEWATER WEST OF VIRGINIA BEACH AND NORFOLK. ADDITIONAL RAINFALL OF 1 TO 2 INCHES...WITH ISOLATED AMOUNTS OF 3 OR MORE INCHES...CAN BE EXPECTED THROUGH LATE MORNING. IN ADDITION...SOME THUNDERSTORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL. CONSIDERING THE ABUNDANT RAINFALL EARLIER THIS MORNING...ANY ADDITIONAL HEAVY RAIN WILL CAUSE CONSIDERABLE PONDING OF WATER ON ROADWAYS... AS WELL AS POSSIBLE LOCALIZED FLOODING IN LOW LYING AND FLOOD PRONE AREAS. HURLEY
Local storm report, Apr 21, 9:28 AM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
928 AM EDT MON APR 21 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0336 PM TSTM WND DMG 2 E BOTTOMS BRIDGE 37.51N 77.16W
04/20/2008 NEW KENT VA PUBLIC
ROOF BLOWN OFF OF A HOUSE IN THE 1900 BLOCK OF QUAKER
ROAD. POSSIBLE TORNADO DAMAGE...PENDING NWS SURVEY
RESULTS.
&&
BHURLEYLocal storm report, Apr 21, 9:33 AM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WAKEFIELD VA
933 AM EDT MON APR 21 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0336 PM TSTM WND DMG 2 E BOTTOMS BRIDGE 37.51N 77.16W
04/20/2008 NEW KENT VA PUBLIC
ROOF BLOWN OFF OF A HOUSE IN THE 1900 BLOCK OF QUAKER
ROAD. POSSIBLE TORNADO DAMAGE...PENDING NWS SURVEY
RESULTS.
0358 PM TSTM WND DMG 10 NE MECHANICSVILLE 37.73N 77.23W
04/20/2008 KING WILLIAM VA PUBLIC
POSSIBLE TORNADO REPORTED EAST OF MECHANICSVILLE. BARN
DAMAGED AND MULTIPLE TREES DOWN.
0413 PM TSTM WND DMG DAWN 37.83N 77.37W
04/20/2008 CAROLINE VA PUBLIC
TREES DOWN
0430 PM TSTM WND DMG MILFORD 38.03N 77.37W
04/20/2008 CAROLINE VA PUBLIC
TREES DOWN
0445 PM TSTM WND DMG 1 W SPARTA 37.99N 77.25W
04/20/2008 CAROLINE VA PUBLIC
BARN DAMAGE WITH MULTIPLE TREES DOWN. POSSIBLE TORNADO.
0625 PM TORNADO 2 S CENTRAL GARAGE 37.72N 77.13W
04/20/2008 KING WILLIAM VA PUBLIC
POSSIBLE TORNADO SIGHTED. SEVERAL UTILITY TRAILERS
DAMAGED AND MULTIPLE TREES DOWN.
0628 PM TORNADO 1 W CENTRAL GARAGE 37.74N 77.15W
04/20/2008 KING WILLIAM VA PUBLIC
POSSIBLE TORNADO WITH ONE HOUSE DAMAGED AND MULTIPLE
TREES DOWN.
&&
BHURLEYSpecial weather statement, Apr 21, 10:15 AM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WAKEFIELD VA 1015 AM EDT MON APR 21 2008 NCZ017-VAZ095-097-098-211530- CHESAPEAKE VA-NORFOLK/PORTSMOUTH VA-VIRGINIA BEACH VA-WESTERN CURRITUCK NC- 1016 AM EDT MON APR 21 2008 ...STRONG THUNDERSTORMS MOVING TO THE NORTH NORTHEAST... AT 1016 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER CURRITUCK...MOVING NORTH AT 34 MPH. THE STRONG THUNDERSTORMS WILL BE NEAR MUNDEN AT 1030 AM EDT...BACK BAY AT 1040 AM EDT...PUNGO AT 1045 AM EDT...PRINCESS ANNE AT 1050 AM EDT... MACONS CORNER AT 1055 AM EDT...PRINCESS ANNE PLAZA AT 1100 AM EDT. WIND GUSTS TO 40 MPH WILL BE POSSIBLE. RAINFALL AMOUNTS OF 1 TO 2 INCHES WILL ALSO BE POSSIBLE...WITH ISOLATED AMOUNTS OF 3 OR MORE INCHES...CAN BE EXPECTED THROUGH LATE MORNING. IN ADDITION...SOME THUNDERSTORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL. WAMSLEY
The office that day
Everything else NWS Wakefield, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 21, 12:08 AM EDT | Flash Flood Watch | AKQ | Brunswick, Charles City, Dinwiddie, Greensville, James City, Prince George and 10 more | 20 hr |
| Apr 21, 4:24 AM EDT | Coastal Flood Statement | AKQ | Accomack, Gloucester, Lancaster, Mathews, Middlesex, Northampton and 4 more | 20 hr |
| Apr 21, 1:05 PM EDT | Areal Flood Advisory | AKQ | Charles City, Chesterfield, Hanover, Henrico, James City, King William and 12 more | 6 hr |
| Apr 21, 3:11 PM EDT | Areal Flood Advisory | AKQ | Essex, Gloucester, King and Queen, King William, Mathews, Middlesex and 1 more | 6 hr |
| Apr 20, 8:12 PM EDT | Severe Thunderstorm Warning | AKQ | Bertie, Gates, Hertford, Northampton | 33 min |
| Apr 21, 9:06 AM EDT | Areal Flood Advisory | AKQ | Camden, Gates, Pasquotank, Perquimans | 3 hr |
Nearby
Flash Flood Warnings in Virginia, 2008Flash Flood Warnings in North Carolina, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.